Steroid injection : I had a guided injection last... - NRAS

NRAS
26,273 members30,122 posts

Steroid injection

I had a guided injection last Wednesday and have felt unwell since. I also had a aura migraine. Could this be related ? I have rheumatoid x

7 Replies
oldestnewest

Think you should get some advice, from whoever did injection, or rheumatology unit, gp, or even nhs 24. Especially as everyone closed after tomorrow!!. M x

2 likes
Reply

Hiya I had a bad migraine with my deep S1 injection put down to lack of fluids /dehydration .

Suffer from chronic migraines in any event..but that by the by so speak to your GP or consultant.

Hugs to all

Reply

Was it a spinal injection? If so, the needle may have got close enough to the spinal cord to cause a small leak of spinal fluid which would cause the same kind of headache and unwellness that you can get after a lumbar puncture. Definitely contact the unit where you had it done and let them know.

Reply

I had it in my foot. It just seems weird that I have felt unwell since I had it x

Reply

Hi Katie,

Sorry I've no experience of the med but would suggest loads a water and then some whilst waiting for an appointment over the next few days and it may take the edge of things.

All the best

Ali

1 like
Reply

Hi Katieg, sorry to hear you're feeling so lousy. I had a guided injection in my foot earlier in the year and I too felt lousy too. Luckily, I don't suffer from migraines so I can't relate or offer advice about whether the two things are related. I do remember feeling general unwellness, which took several weeks to go and I needed lots of rest (more than I would during a flare even, it certainly felt liked it had wiped me out). You have lots of good advice about water and staying hydrated. On top of this, I also rested where I could, the injection was not the miracle cure to joint pain in my foot I was hoping for but it eventually did help around 4-6 weeks afterwards, and 5 months on is still working (for that joint at least). Don't know if you've had a guided one in a joint before but in case you haven't the redness of the joint didn't go with the injection, and it's still swollen slightly but much improved.

As with all steroids the side effects are far and wide reaching, I know they make me have highs and lows with my emotions and stop me sleeping. A nurse told me local steroids shouldn't have any side effects but I certainly felt unwell for around two weeks afterwards, so be kind to yourself, it's not an everyday occurrence so of course will effect your body. I really hope that a health professional can help you out with the migraine.

I hope I've offered you some comfort, wishing you a restful, and happy new year

T x

Reply

Thank you for your kind words x

Reply

You may also like...